Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2006

A Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection

Kürşat Akbulut, Arif Salımov

Journal of Quality Measurement and Analysis Cilt 2 · Sayı 1 · ss. 29–36 · 01.07.2006

Atıf için künye

Akbulut, K., & Salımov, A. (2006). A Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection. Journal of Quality Measurement and Analysis, 2(1), 29–36.

BibTeX
@article{akbulut2006-53658,
  author = {Akbulut, Kürşat and Salımov, Arif},
  title = {A Infinitesimal affine transformations in a tangent bundle of a Riemannian manifold with affine connection},
  journal = {Journal of  Quality Measurement and Analysis},
  year = {2006},
  volume = {2},
  number = {1},
  pages = {29--36},
  issn = {1823-5670},
  url = {https://akademik.atauni.edu.tr/yayinlar/53658-a-infinitesimal-affine-transformations-in-a-tangent-bundle-of-a-riemannian}
}